Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Pain in lungs while breathing, allergic to dust. Using an inhaler. Mold test negative. Allergic to dust, cleaning agents. Symptoms due to new flooring?

Is it possible that a newly installed Pergo flooring is causing me breathing difficulties. It was installed along with a renovation that did have quite a bit of dust. The dust has been removed. We checked for mold and that came back negative. Typically when I am exposed do dust, my nose will run, I will get a sinus infection and my lungs will hurt. I am not having sinus issues. However, I have had to get and inhaler because my lungs are hurting and breathing is becoming more difficult and tight. I am extreemly sensitive to dust, smoke , cleaning agents, certain printers . . .I received a copy of the MSDS sheet on the Pergo flooring and it does talk about breathing difficulties, however, I am not sure if it is referencing the dust from cutting the wood during installation or the installed floor.
Asked On : Thu, 14 Jun 2012
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
It does seem that your dust allergy has worsened after the new flooring was installed and if you were around at the time of installation, it would be unusual that such a high dust allergen load has upset your airways.
If your peak flow is below 50% of your best reading, you need to be in hospital to sort out the lung.
You do have multiple sensitivities and combination of things has led to the sudden worsening of symptoms. These include dust mites from old carpets, mold (not always seen), chemicals used to lay down the flooring etc.
A Chest XRay is recommended to ensure there is no overt pneumonia or pleurisy.
Answered: Fri, 15 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor